| Model Number |
TFL-FBX550S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned; therefore, a device analysis could not be completed.A device history record review was conducted and no issues were identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that the single use fiber snapped while the user was performing a prostate enucleation.The device was replaced by a similar device and the procedure was completed.There was no report of patient harm.